# SDR SWAA2017022812176

- Difficulty date: February 9, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 63,012 hours, 36,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA FLOORBEAM CORRODED AT BS 328, RBL 45.5.  REPAIRED THE FLOORBEAM IAW SRM.
